MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G126
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a longevity decrease of approximately one year within a three month period, according to the advocate for this patient.Technical services (ts) was consulted and advised that, for further insight and detailed discussion, the appropriate course of action was for the patient to contact their respective clinic, which could engage with ts as needed.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
MOMENTUM? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25174302
Report Number2124215-2026-26131
Device Sequence Number10190458
Product Code NIK
UDI-Device Identifier00802526589140
UDI-Public(01)00802526589140(17)250207
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2025
Device Model NumberG126
Device Catalogue NumberG126
Device Lot Number107168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/17/2026
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale